# SDR ASAA2013051995006

- Difficulty date: May 19, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C33896127
- Condition: Damaged
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL MANIFOLD ASSY UPPER WEB AT 4 O`CLOCK POSITION AFT INBD CORNER DAMAGED.  ACFT GROUNDED.  R & R RT WW MANIFOLD ASSY UPPER WEB IAW EA 15138 AND EA 400 53EA 10434.
